Variation of Bifurcation Diagram in Difference Equation, X (t1) AX (t)(1X (t) BX (t1) )

Yasuo MORIMOTO  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E72   No.1   pp.1-3
Publication Date: 1989/01/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: LETTER
Category: Nonlinear Problems
Keyword: 


Full Text: PDF>>
Buy this Article




Summary: 
Variation of bifurcation diagram of difference equation, X (t1) AX (t)(1X (t) BX (t1) ), investigated as a function of B. Several bifurcation patterns appear with B, such as logistic model like pattern, period-3, period-4 and oscillatory pattern.